# SDR ASAA1058564

- Difficulty date: November 20, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 16,871 hours, 4,957 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS CORROSION AT STA 500I AFT BULKHEAD LOWER ATTACH ANGLE.  REMOVED CORROSION OUT OF LIMITS.  REMOVED AND REPLACED ANGLE.
